General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Ufimsk. Mat. Zh.:

Personal entry:
Save password
Forgotten password?

Ufimsk. Mat. Zh., 2019, Volume 11, Issue 1, Pages 72–86 (Mi ufa462)  

Inverse problems for a degenerate mixed parabolic-hyperbolic equation on finding time-depending factors in right hand sides

S. N. Sidorovab

a Sterlitamak branch of Institute of Strategic Studies of RB, Odesskaya str. 68, 453103, Sterlitamak, Russia
b Sterlitamak branch of Bashkir State Univeristy, Lenin av. 37, 453103, Sterlitamak, Russia

Abstract: We consider direct and inverse problems on determining time-dependent factors in the right hand sides for a mixed parabolic-hyperbolic equation with a degenerate hyperbolic part in a rectangular area. As a preliminary, we study a direct initial boundary problem for this equation. By the method of spectral analysis we establish the uniqueness criterion for the solution and the solution is constructed as a sum over the system of the eigenfunctions of the corresponding one-dimensional Sturm-Liouville spectral problem. In justifying the convergence of the series, the problem of small denominators arises. Because of this, we prove the estimates for the distance from the zero to the small denominators with a corresponding asymptotics. These estimates allow us to justify the convergence of the constructed series in the class of regular solutions of this equation. On the base of the solution to the direct problem, we formulate and study three inverse problems on finding time-dependent factors in the right hand side only by the parabolic or hyperbolic part of the equation, and also as the factors in the both sides of the equation are unknown. Using the formula of solution to the direct initial boundary problem, the solution of inverse problems is equivalently reduced to the solvability of loaded integral equations. By means of the theory of integral equations, the corresponding theorems of uniqueness and the existence of solutions of the stated inverse problems are proved. At that, the solutions of inverse problems are constructed explicitly, as sums of orthogonal series.

Keywords: equation of mixed parabolic-hyperbolic type, initial boundary value problem, inverse problems, uniqueness, existence, series, small denominators, integral equations.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-41-020516_р_а
The reported study was funded by RFBR according to the research project no. 17-41-020516.

Full text: PDF file (406 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2019, 11:1, 75–89 (PDF, 375 kB);

Bibliographic databases:

UDC: 517.95
MSC: 35M10 + 35R30
Received: 07.04.2018

Citation: S. N. Sidorov, “Inverse problems for a degenerate mixed parabolic-hyperbolic equation on finding time-depending factors in right hand sides”, Ufimsk. Mat. Zh., 11:1 (2019), 72–86; Ufa Math. J., 11:1 (2019), 75–89

Citation in format AMSBIB
\by S.~N.~Sidorov
\paper Inverse problems for a degenerate mixed parabolic-hyperbolic equation on finding time-depending factors in right hand sides
\jour Ufimsk. Mat. Zh.
\yr 2019
\vol 11
\issue 1
\pages 72--86
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 1
\pages 75--89

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:75
    Full text:46

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020